# SDR SWAA012648

- Difficulty date: September 24, 2001
- Submitted: October 4, 2001
- Operation: Air carrier
- Aircraft: N371SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26598
- Aircraft time: 28,247 hours, 25,868 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 6573714
- Condition: Cracked
- Location: Lh Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND # 1 L/E SLAT CRACKED ( 2 EA ) AT AFT ROW OF FASTENERS NEAR CENTER AUX TRACK.                       REPAIRED SLAT PER SWA RA 1-357-1107.
